Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some special cases of Bang's inequality


Author: Henry F. Hunter
Journal: Proc. Amer. Math. Soc. 117 (1993), 819-821
MSC: Primary 52A10; Secondary 52A40
DOI: https://doi.org/10.1090/S0002-9939-1993-1145419-5
MathSciNet review: 1145419
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Bang's inequality concerning the relative widths of $ n$ planks covering a convex body is considered. Proofs are given that show just when equality occurs for two special cases in the plane, namely, two planks covering any convex body and three planks covering a triangle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A10, 52A40

Retrieve articles in all journals with MSC: 52A10, 52A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1145419-5
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society